×

zbMATH — the first resource for mathematics

Converse and symmetric duality in complex nonlinear programming. (English) Zbl 0298.90057

MSC:
90C30 Nonlinear programming
30C75 Extremal problems for conformal and quasiconformal mappings, other methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abadie, J, On the Kuhn-Tucker theorem, (), 26, Chap. 2 · Zbl 0183.22803
[2] Abrams, R.A; Ben-Israel, A, Complex mathematical programming, () · Zbl 0172.43703
[3] Abrams, R.A, Nonlinear programming in complex space, () · Zbl 0369.90115
[4] Craven, B.D; Mond, B, On converse duality in nonlinear programming, Operations research, 19, 1075-1078, (1971) · Zbl 0246.90041
[5] \scB. D. Craven and B. Mond, On duality in complex linear programming, submitted for publication. · Zbl 0283.90031
[6] Dantzig, G.B; Eisenberg, E; Cottle, R.W, Symmetric dual nonlinear programs, Pacific J. math., 15, 809-812, (1965) · Zbl 0136.14001
[7] John, F, Extremum problems with inequalities as subsidiary conditions, (), 187-204
[8] Mond, B, A symmetric dual theorem for non-linear programs, Quart. appl. math., 23, 3, 265-269, (1965) · Zbl 0136.13907
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.